# SDR DHL2005807512

- Difficulty date: April 20, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2 TRACK LUG WORN, STA 689.000.  CUT OUT NR 2 TRACK DAMAGED SECTION, STA 689.000 IAW SRM 53-2-3 PG 17 FIG 6D.  CLEANED AND TREATED AREA IAW SRM 51-1-8B.  INSTALLED NEW CHANNEL AND PLUG IAW SRM 53-2-3 SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1.
